MAUDE Adverse Event Report: SPINE WAVE, INC. TRUE POSITION SPACER 10MM X 30MM; INTERVERTEBRAL BODY FUSION DEVICE

SPINE WAVE, INC. TRUE POSITION SPACER 10MM X 30MM; INTERVERTEBRAL BODY FUSION DEVICE
Catalog Number 11-6112
Health Effect - Clinical Code No Information (3190)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was received for evaluation.A thorough visual examination was performed.The implant was fully intact with only minor abrasions around the removal pin.These abrasions are consistent with removal of the device.No abnormalities were noted during inspection.A review of the device history record found no non-conformances to specification.Based on the results of our evaluation, no definitive conclusion can be drawn.
 
Event or Problem Description
The surgeon reported that the implant shifted post-operatively.A surgical procedure was performed approximately two months following the initial surgery to remove and replace the implant.

Brand Name
TRUE POSITION SPACER 10MM X 30MM
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key7325558
Report Number3004638600-2018-00001
Device Sequence Number1476765
Product Code MAX
UDI-Device Identifier10840642107579
UDI-Public10840642107579
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K100743
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number11-6112
Device Lot Number883R04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;